# SDR UIEA2020050600949

- Difficulty date: May 3, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,845 hours, 15,246 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT RADIAL SPIKE SPIKING ON BOTH EHSI RADAR SYSTEMS.( PERFORMED GROUND TEST OF RADAR SYSTEMS. ALL CHECKS GOOD PER AMM 34-43-00. )
